Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2016 | Journal Article | IST-REx-ID: 1617 | OA
Pausinger, F., & Steinerberger, S. (2016). On the discrepancy of jittered sampling. Journal of Complexity, 33, 199–216. https://doi.org/10.1016/j.jco.2015.11.003
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, T., Pilarczyk, P., Gameiro, M., Kokubu, H., & Mischaikow, K. (2016). A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics, 107, 34–47. https://doi.org/10.1016/j.apnum.2016.04.005
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, M., & Pilarczyk, P. (2016). Computation of cubical Steenrod squares (Vol. 9667, pp. 140–151). Presented at the CTIC: Computational Topology in Image Context, Marseille, France: Springer. https://doi.org/10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252 | OA
Harker, S., Kokubu, H., Mischaikow, K., & Pilarczyk, P. (2016). Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society, 144(4), 1787–1801. https://doi.org/10.1090/proc/12812
View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1254 | OA
Golmakani, A., Luzzatto, S., & Pilarczyk, P. (2016). Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics, 25(2), 116–124. https://doi.org/10.1080/10586458.2015.1048011
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Held, M., Huber, S., & Palfrader, P. (2016). Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications, 13(5), 712–721. https://doi.org/10.1080/16864360.2016.1150718
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1292 | OA
Durst, S., Kegel, M., & Klukas, M. D. (2016). Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica, 150(2), 441–455. https://doi.org/10.1007/s10474-016-0648-4
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner, H., & Iglesias Ham, M. (2016). Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics, 54, 169–174. https://doi.org/10.1016/j.endm.2016.09.030
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek, P., & Krcál, M. (2016). On computability and triviality of well groups. Discrete & Computational Geometry, 56(1), 126–164. https://doi.org/10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
Edelsbrunner, H., & Pausinger, F. (2016). Approximation and convergence of the intrinsic volume. Advances in Mathematics, 287, 674–703. https://doi.org/10.1016/j.aim.2015.10.004
View | Files available | DOI
 

Search

Filter Publications